# SDR SWAA2022030727336

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 222BF AFT O/B CORNER IS DELAMINATED. / REPAIRED AFT O/B CORNER ON FLOORBOARD PANEL (222-BF) WITH FIBER GLASS WET LAY UP IAW B737 SRM 53-00-50-2R-1 (3) A-M (REV 67)
